On Primitive Permutation Groups Containing a Cycle.
Mathematische Zeitschrift, Tome 130 (1973), pp. 159-162
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1973__130_171858,
author = {Alan Williamson},
title = {On {Primitive} {Permutation} {Groups} {Containing} a {Cycle.}},
journal = {Mathematische Zeitschrift},
pages = {159--162},
year = {1973},
volume = {130},
zbl = {0249.20003},
url = {http://geodesic.mathdoc.fr/item/MZ_1973__130_171858/}
}
Alan Williamson. On Primitive Permutation Groups Containing a Cycle.. Mathematische Zeitschrift, Tome 130 (1973), pp. 159-162. http://geodesic.mathdoc.fr/item/MZ_1973__130_171858/